# SDR SWAA2022061608769

- Difficulty date: May 17, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242XF
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242XF IS CRACKED / [01] IDENTIFIED PANEL 242XF PER SRM 53-00-50-0I-1 FIGURE 6 GALLEY AREA. FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE PER SRM 53-00-50-1A-1 PARA 4.F. REMOVED PARTIAL LOWER FACE SHEET AND LOOSE PIECES OF CORE PER SRM 53-00-50-2R-1 PARA 3.A THRU 3.F WITH NO MOISTURE NOTED.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION 1. OKAY TO PROCEED PER SRM 53-00-50-2R-1.;[03] APPLIED BMS 5-28; TYPE 19. LOT 1488901-1 PER SRM 53-00-50-2R-1 PARA 3.G. USING SCALE ATS2276 DUE 03/2023.;[04] CURED POTTING WITH THERMOMETER ID:ATS2208 CAL DUE 10/2022; SANDED SMOOTH TO SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1393735-8 IAW SRM 53-00-50-2R-1 PARA 3H-K. OK TO INSTALL.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 3 AND 4. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-1.;[06] INSTALLED REPAIR PLIES USING BMS 8-201TY4 LOT#AK1KP9161K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2545 CAL DUE 08/2022 IAW SRM 53-00-50-2R-1 PARA 3K-L.;[07] INSPECTED AND VERIFIED CORRECTIVE ACTION 6. 5X5 LEAK CHECK PASSED PER SRM 53-00-50-2R-6.;[08] CORRECTION: ITEM 7 SHOULD READ 'SRM 53-00-50-2R-1'.;[09] CURED REPAIR PLIES; UNBAGGED AND TRIMMED EXCESS MATERIAL IAW SRM 53-00-50-2R-1 PARA 3.M. USED THERMOMETER ID:ATS2209 CAL DUE 10/2022;[10] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.;[11] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.
